The variety covering the variety of all modular lattices.
Mathematica Scandinavica, Tome 41 (1977), pp. 5-14
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1977__41_166537,
author = {Bjarni Jonsson},
title = {The variety covering the variety of all modular lattices.},
journal = {Mathematica Scandinavica},
pages = {5--14},
year = {1977},
volume = {41},
zbl = {0373.06004},
url = {http://geodesic.mathdoc.fr/item/MS2_1977__41_166537/}
}
Bjarni Jonsson. The variety covering the variety of all modular lattices.. Mathematica Scandinavica, Tome 41 (1977), pp. 5-14. http://geodesic.mathdoc.fr/item/MS2_1977__41_166537/